# SDR SWAA2022030336272

- Difficulty date: February 11, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Retainer
- Condition: Cracked
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE ABOVE #1 PYLON AFT TIP CURVED BULB SEAL RETAINER AT FWD. SIDE OF TRANSVERSE WEB CRACKED / REMOVED AND REPLACED LT/WING T/E ABOVE #1 PYLON AFT TIP CULVE BULB SEAL RETAINER AT FWD. SIDE OF TRANSVERSE WEB PER 51-40-02-0G-0. AND IPC 57-50-00-25A.
